# SDR 2002UALA01374

- Difficulty date: August 29, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RIGHT HAND SIDE SEAT TRACK INBOARD FLANGE HAS LIGHT CORROSION AT STATION 680 TO 690 RBL 30.  MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR ANGLE.
